# SDR SWAA2021011942739

- Difficulty date: December 29, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 45,916 hours, 24,138 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE G763839: RIGHT STAB, RIB 1, STA 92.70 HAS A CRACK IN LOWER RADIUS OF VERTICAL STIFFENER NR 3.  HFEC VERIFIED.  REQUIRES ACCESS UPPER INSPAR SKIN OF HORIZONTAL STAB.  REPAIR PER SRM.  FACT AS A RESULT OF POST REPAIR INSPECTION.
